# SDR UPS98227080

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON HORIZONTAL STAB TRAILING EDGE UPPER SURFACE AT STAB STATION 188.65 LT.  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-19-008, UPS ENGINEERING FILE NUMBER 727-55-0372.
